# SDR QXEA2013120801534

- Difficulty date: December 8, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 30,154 hours, 31,652 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: False Activation
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SPOILER OTBD CAUTION LIGHT ILLUMINATED INTERMITTENTLY TWICE. RETURNED TO FIELD AND ACCOMPLISHED UNEVENTFUL LANDING. COMPLIED WITH FIM TASK 27-60-00-810-805,  PERFORMED INTERROGATION OF CDS AND ONLY FOUND FAULTS- ADC FAILURE, IFC FAILURE, AND COPLI TRIM SW FAILURE.  NO FAULTS ARE RELATED TO CAUTION, SPOILER OTBD,  PERFORMED OPS TEST OF ROLL SPOILER SYSTEM IAW AMM TASK 27-60-00-710-801, OPS CHECKED GOOD. NO CAUTION CAME BACK. RETURNED TO SERVICE.
